# SDR FDEA201107192790

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 45,806 hours, 29,499 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Part serial: 15812
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FROM 5 DEG TO 2 DEG THE NR1 L/E FLAP IN TRANSIT LIGHT AND L/E FLAP YELLOW LIGHT REMAINED ILLUMINATED.  NO ASSYEMETRY NOTED IN FLIGHT CONTROLS.  NR 1 L/E FLAP,  IAW MM REF 27-82-000-1, NO HELP. NEED POSITION SWITCH.  PHL U TRIED JUMPER OF NR 1 L/E FLAP SWITCH NO HELP.   R & R NR1 L/E FLAP POSITION INDICATING SWITCH IAW AMM 27-82-00.  1-4 SYS CK`S NORMAL. (CLOSED)
